# SDR MALA070004

- Difficulty date: January 10, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Aircraft time: 19,019 hours, 20,675 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AT CRUISE, LT ENGINE OIL PRESSURE WARNING LIGHT CWP ILLUMINATED WITH OIL PRESSURE VERIFIED LOW (ENG OIL GAUGE PSI BELOW 30 PSI (REDLINE) ON INDICATION.  CREW FOLLOWED QRH AND SECURED ENGINE.  EN ROUTE BETWEEN CWA AND MSP, EAST OF EAU, ENGINE NR 1, OIL PRESSURE WARNING ILLUMINATED AND WAS VERIFIED WITH THE ENGINE OIL PRESSURE GAUGE.  THE CREW SHUT DOWN THE ENGINE AND DIVERTED TO EAU.  AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  UPON ARRIVAL, DURING POST FLIGHT WALK AROUND OBSERVED OIL ALONG RIGHT SIDE OF LEFT ENGINE COWLING AND UPPER OF WING EXHAUST APPEARED DRY UPON INSPECTION.  REMOVED AND REPLACED LEFT ENGINE IAW JOB CARD 7100-301 P/N ENGINE CT7-9B S/N ON GE-E78569
